| Model Number |
APTIO AUTOMATION SYSTEM |
| Medical Device Problem Code |
Intermittent Communication Failure (4038)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted siemens to report that an aptio by siemens automation system put two sample id labels on one tube.Siemens investigated the issue and found the aliquoter module (aqm) had a connection problem while creating a daughter sample tube.There was also an ¿e0cb printer communication failure¿ error.The aqm error takes the aqm offline and requires the operator to take action to recover from the error.During recovery the daughter tube was identified as having two different sample id labels, the tube was removed from the aqm and not tested.The mother tube was returned to the input/output module (iom) and removed by the operator.The cause of the aqm connection problem is unknown.The printer communication error is suspected.The analyzer is performing within specifications.No further evaluation of this analyzer is needed.
Event or Problem Description
The customer contacted siemens to report that an aptio by siemens automation system put two sample id labels on one tube.The sample ids were from two different patients with sample ids (b)(6) and (b)(6).The tube was not processed on the automation system.The customer indicated a new sample was requested for both patients.Repeat testing was performed on the alternate samples.There are no reports of patient intervention or adverse health consequences due to the event.
Additional Manufacturer Narrative
Corrected information: the initial mdr (2432235-2024-00108) and this supplemental mdr (2432235-2024-00108_s1) were submitted using the mdr number prefix (2432235).The correct mdr (2517506-2024-00159), was filed on 07-jun-2024.